Skip to Main content Skip to Navigation


hal-00547729v1  Journal articles
Vitaly VolpertVitali Vougalter. On the solvability conditions for some non-Fredholm operators
International Journal of Pure and Applied Mathematics, Academic Publishing Ltd, 2010, 60 (2), pp.169-191
hal-00474055v1  Journal articles
Cédric DupaixF. Ammar KhodjaA. Benabdallah. Null-controllability of some reaction–diffusion systems with one control force
Journal of Mathematical Analysis and Applications, Elsevier, 2006, 320, pp.928-943
halshs-00948968v1  Journal articles
Satyanad Kichenassamy. L'Analyse Littéraire au service de l'Histoire des Mathématiques : Critique interne de la Géométrie de Brahmagupta
Comptes-rendus des séances de l'Académie des inscriptions et belles-lettres, Paris : Durand : Académie des inscriptions et belles-lettres, 2012, 2012-II, pp.781-796
hal-00477646v1  Journal articles
Christian Le MerdyMarius Junge. Dilations and rigid factorisations on noncommutative $L^p$-spaces
Journal of Functional Analysis, Elsevier, 2007, 249, pp.220-252
hal-00605230v1  Journal articles
Khalid Null LatrachJean-Martin Paoli. Perturbation results for linear operators and applications to the transport equation
Rocky Mountain Journal of Mathematics, Rocky Mountain Mathematics Consortium, 2008, 38 (3), pp.955. ⟨10.1216/RMJ-2008-38-3-955⟩
hal-00685208v1  Journal articles
Luca Caputo. The Brauer-Kuroda formula for higher S-class numbers in dihedral extensions of number fields
Acta Arithmetica, Instytut Matematyczny PAN, 2012, 151 (3), pp.217-239. ⟨10.4064/aa151-3-1⟩
hal-00605391v1  Journal articles
Laurent Berger. Equations differentielles p-adiques et (phi,N)-modules filtres
Asterisque, Société Mathématique de France, 2008, 319, pp.13--38
inria-00551449v1  Journal articles
Pierre FabrieMathieu Colin. A variational approach for optimal control of the Navier-Stokes equations
Advances in Differential Equations, Khayyam Publishing, 2010, 15 (9-10), pp.829-852
inria-00551484v1  Journal articles
Jacques Sainte-Marie. Vertically averaged models for the free surface Euler system. Derivation and kinetic interpretation.
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2011, 21, pp.459-490. ⟨10.1142/S0218202511005118⟩
hal-00551290v1  Journal articles
Emmanuel Moulay. Some properties of Lyapunov function sets
Proceedings of the American Mathematical Society, American Mathematical Society, 2010, 138 (11), pp.4067-4073. ⟨10.1090/S0002-9939-2010-10298-8⟩
hal-00477649v1  Journal articles
Christian Le MerdyLahcène MezragMarius Junge. $L^p$-matricially normed spaces and operator space valued Schatten spaces
Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2007, 56, pp.2511-2534
hal-00477652v1  Journal articles
Christian Le MerdyFedor Sukochev. Rademacher averages on noncommutative symmetric spaces
Journal of Functional Analysis, Elsevier, 2008, 255 (12), pp.3329-3355
hal-00765592v1  Journal articles
Frédéric FauvetFrançoise Richard-JungJean Thomann. Automatic computation of Stokes matrices
Numerical Algorithms, Springer Verlag, 2009, 50 (2), pp.179-213. ⟨10.1007/s11075-008-9223-6⟩
hal-00550981v1  Journal articles
Phong Q. NguyenDamien Stehlé. An LLL Algorithm with Quadratic Complexity
SIAM Journal on Computing, Society for Industrial and Applied Mathematics, 2009, pp.874-903
hal-00604573v1  Journal articles
Joël Merker. Lettre à un jeune mathématicien qui débute et qui doute
Images des Mathématiques, CNRS, 2008, http://images.math.cnrs.fr/Lettre-a-un-jeune-mathematicien.html
hal-00605412v1  Journal articles
Laurent Berger. Construction de (φ,Γ)-modules : représentations p-adiques et B-paires
Algebra & Number Theory, Mathematical Sciences Publishers 2008, 2 (1), pp.91--120
hal-00605394v1  Journal articles
Laurent Berger. Presque $\mathbf{C}_p$-représentations et $(\phi,\Gamma)$-modules
Journal de l'Institut de Mathématiques de Jussieu, 2009, 8 (4), pp.653--668
hal-00605402v1  Journal articles
Laurent Berger. Trianguline representations
Bulletin of the London Mathematical Society / The Bulletin of the London Mathematical Society, 2011, ⟨10.1112/blms/bdr036⟩
hal-00477371v1  Journal articles
youcef AmiratOlivier Bodart. Stokes equations with interface condition in an unbounded domain
Applicable Analysis, Taylor & Francis, 2010, 89 (1), pp.29-47
hal-00129121v1  Journal articles
Claude-Alain PilletJean-Pierre EckmannBarbara DietzUzy SmilanskyIddo Ussishkin. Inside-outside duality for planar billiards: A numerical study
Physical Review E : Statistical, Nonlinear, and Soft Matter Physics, American Physical Society, 1995, 51, pp.4222-4231. ⟨10.1103/PhysRevE.51.4222⟩
hal-00286066v1  Journal articles
Pierre Neuvial. Asymptotic Properties of False Discovery Rate Controlling Procedures Under Independence
Electronic Journal of Statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2008, 2, pp.1065-1110. ⟨10.1214/08-EJS20⟩
hal-00473354v1  Journal articles
Sergey KhoroshkinOleg Ogievetsky. Diagonal reduction algebras of gl type
Functional Analysis and Its Applications, Springer Verlag, 2010, 44 (3), pp.182-198. ⟨10.1007/s10688-010-0023-0⟩